# SDR 99ZZZX226

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291LL
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6402
- Engine: Tmeca ARRIEL1C
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Diffuser
- Condition: Damaged
- Location: Engine
- Part time: 3,975 hours
- Component: 70BM035600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEC TECH REP AT FACILITY TO C/W TU 202.  SECOND STAGE NOZZLE INSTALLATION AFTER REMOVAL OF MODULES 2 AND 3 HEARD PIECES INSIDE ENGINE.  UPON TEAR-DOWN OR SEPARATION OF MODULES 2 AND 3 FOUND DIFFUSER TO HAVE HOLE IN IT, 2 INCHES BY 6 INCHES.  PARTS HAD LIBERATED THEMSELVES.  THIS NOW IS NOT A FIELD REPAIR, SO MO2 AND MO3 SENT TO FACTORY FOR EVALUATION.  LOG CARDS/LOG BOOK DOES NOT INCLUDE TSN OR TSO OF DIFFUSER, BUT MO3.  TSN HOURS - 3,975.1.  CYCLES, 8,194.2.  TSO HOURS = 1,049.  CYCLES, 2,167.4.  WAITING FOR EVALUATION REPORT.
